On a conjecture of Samuel

Singh, Balwant (1968) On a conjecture of Samuel Mathematische Zeitschrift, 105 (2). pp. 157-159. ISSN 0025-5874

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/uq4p0772t08186...

Related URL: http://dx.doi.org/10.1007/BF01110441


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:84746
Deposited On:27 Feb 2012 12:31
Last Modified:27 Feb 2012 12:31

Repository Staff Only: item control page